AdminJim posted an update 2 months, 1 week ago
Hello all! First, I apologize for being MIA for so long. There has been a lot going on with me, First, I have been off of any Disease Modifying Drug (DMD) for over a year now because I could not afford the $200+ copay on my copaxone. But, the University of Florida, which is where my Neuro is, has a doctor that helps patients with medication. He managed to get me Tecfidera for free. So, a medication that would have cost me hundreds of dollars I now get at no charge. So I want to thank Biogen for this and UF for all of their help. This is a great load off of my mind. The only side effects that I have seen from this medicine so far is very light diarrhea, just popped an immodium and that cleared right up. But the worse is I have been getting headaches, approximately 30 minutes after I take the Tec I get a terrible headache. However, I have been on the Tec for almost a month now and the headaches are starting to lighten up. So that is the plus side. The negative side has nothing to do with the Tec as far as I can tell. I think I am having a flare. Today is Thursday and since last Friday I have been having severe leg pain. Since then I have been around an 8 or 9 constantly. Thankfully, I already had an appt with my neuro scheduled for this Monday. So hopefully, we can find something that will help. Right now, the only suggestion she had was to increase my Gabapentin from 600mg three times a day to 900mg three times a day. For some reason every doctor I have had is reluctant to give me anything for pain even though on a normal day I am at a 5.
We will see what happens and I will probably wind up having to make an appt with a pain doctor on my own.
But, even with everything going on, I have been doing a lot of work behind the scenes. So the functionality of the site will work as I want and need it too. So if you experience any problems please go to the contact form and let us knoow.